Search the Community
Showing results for tags 'migraines'.
Persephone posted a topic in Introductions and updatesHello, I have been lurking for a few days on the forum. There is some incredibly useful information here, so thank you to all who have taken the time to share your experience and wisdom. I have been on Cipralex (Lexapro) and Wellbutrin for a few years, and now want to at least reduce them because of increased migraines. I have spoken to my family doctor about this and she does not agree, but did agree to refer me to a neurologist and to a psychiatrist. However, the wait times for appointments are long. I have had to go on medical leave because I am getting 2-4 migraines a week, so I ha
India posted a topic in In the mediahttps://metro.co.uk/2018/01/24/woman-shares-coming-off-antidepressant-ruined-life-7255570/ See link for images that accompany article By Ellen Scott, Lifestyle editor Wednesday 24 Jan 2018 10:36 am When Tabitha Dow was six, she had her first migraine. Now and again she’d be stuck with headaches, but when she hit 29 they became more regular and more severe. Soon her migraines were debilitating, so she sought out medical support at the National Migraine Centre in London. There, Tabitha was advised to ask her doctor for the antidepressant Venlafaxine at a maximum dose
Hi everyone. I've been dealing with severe derealization, panic, insomnia, anxiety, depression, dizziness, vertigo, migraines, agitation, irritably etc. for 3 years now. I'm scared out of my mind. I am on geodon 20 mg 2x a day zoloft (I'm weening. Just went from 25 mg to 12.5 mg) remeon 7.5 mg 2x a day scheduled Ativan (5 mg total per day) i am at at the end of my rope. I believe be chronic insomnia is at the heart of the way I feel. I have recently come to the realization that the derealization could be coming from pharmaceuticals. In an attempt to feel bet
Katrinaaostarr posted a topic in Introductions and updatesI stopped my antidepressants about 2-3 weeks ago, on accident. I make up a pill box and I guess I forgot to put my Zoloft in, also. Before I tell you about my withdrawal symptoms, let me tell you that I have been thinking about tapering off of Zoloft since I've been noticing a lot of symptoms that have been affecting me daily. I have also been wanting to go a more natural route, like eating more healthy, exercising, taking vitamins, meditating, etc. I have been on Citalopram, affexor, Citalopram again then sertraline. (That I can remember) I have had terrible memory loss since I was about 14 w